Acne caused by steroid shot

It is widely suspected that the anaerobic bacterial species Propionibacterium acnes ( P. acnes ) contributes to the development of acne, but its exact role is not well understood. [2] There are specific sub-strains of P. acnes associated with normal skin, and moderate or severe inflammatory acne. [49] It is unclear whether these undesirable strains evolve on-site or are acquired, or possibly both depending on the person. These strains have the capability of changing, perpetuating, or adapting to the abnormal cycle of inflammation, oil production, and inadequate sloughing of dead skin cells from acne pores. Infection with the parasitic mite Demodex is associated with the development of acne. [29] [50] It is unclear whether eradication of the mite improves acne. [50]

On the steroid cycle, it is best to take medications that suppress the activity of the sebaceous glands. For example, Accutane. Specialists perform treatment, usually together with antibiotics (clindamycin, takening for ten days). But this treatment is not limited, because it is extremely important to eradicate the problem of acne, that is, to return the normal hormonal balance. For this, the doctor prescribes hormonal drugs and prescribes blood purification (plasmapheresis). To get rid of the external manifestations of acne, you can use iodine – it should be applied carefully to large inflammations.

Disclaimer: Information in questions, answers, and other posts on this site ("Posts") comes from individual users, not JustAnswer; JustAnswer is not responsible for Posts. Posts are for general information, are not intended to substitute for informed professional advice (medical, legal, veterinary, financial, etc.), or to establish a professional-client relationship. The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts. To see what credentials have been verified by a third-party service, please click on the "Verified" symbol in some Experts' profiles. JustAnswer is not intended or designed for EMERGENCY questions which should be directed immediately by telephone or in-person to qualified professionals.

Acne caused by steroid shot

acne caused by steroid shot

Media:

acne caused by steroid shotacne caused by steroid shotacne caused by steroid shotacne caused by steroid shotacne caused by steroid shot

http://buy-steroids.org